Padagis US LLC has initiated a nationwide recall of certain lots of nitroglycerin lingual spray due to a possible defective delivery system.
“Out of an abundance of caution, this product is being recalled from the market due to a complaint received that a unit may not dispense,” according to the company announcement posted December 27 on the US Food and Drug Administration (FDA) website.
“There is a remote risk that the product may not properly dispense medication to patients in the event of a malfunction of their dispensing unit,” the company said.
Nitroglycerin lingual spray is indicated for prevention or acute relief of an attack of chest pain due to coronary artery disease in adults.
If a defective unit does not deliver the appropriate amount of nitroglycerin, the patient will likely continue to experience chest pain. The label advises that if relief is not obtained after three doses over 15 minutes, the patient should promptly seek medical attention.
To date, Padagis has not received any reports of adverse events related to this recall.
This recall applies only to the 12-g spray bottle (400 μg per spray) and not the 4.9-g spray bottle of this medication. Details of the recalled product are in the following table.
|Product||NDC||Strength||Net Contents||Lot #||Expiration|
|Nitroglycerin lingual spray||45802-210-02||400 μg/spray||12 g||150892||Oct 2022|
All packaging and branding on recalled product are those of Perrigo Company PLC. Photos of the recalled product are included in the company announcement.
Padagis is notifying distributors and customers of this recall by express package delivery service as well as electronic mail and is arranging for return of all recalled products.
The company is asking all customers, healthcare providers, and consumers to check their inventory for any recalled product.
Customers and healthcare providers are being provided recall information by Sedgwick Claims Management Services.
Forms to document product information, as well as other information, are available by contacting Sedgwick at [email protected] or 888-266-7912.
Healthcare professionals should report any issues related to this recall to the FDA’s MedWatch program.
Content Source: https://www.medscape.com/viewarticle/965669?src=rss